55

A UK woman said she felt like a creature in the sci-fi horror flick “Alien” when she broke out in a rash and her skin bubbled after she received a COVID-19 vaccination, according to a report.

Rash reaction

Susie Forbes, 49, of Lichfield, Staffordshire, suffered the disfigurement within hours of getting her first dose of the AstraZeneca-Oxford vaccine on March 18, Triangle News reported.

“It felt like I was in ‘Alien’ because there were bubbles coming out of my arm. It was horrific. My face was huge. I was a monster”, Forbes told the news service.

“My 19-year-old daughter was texting me begging me to go to hospital. It’s destroyed me and destroyed my daughter. I’m going to have to live with this as I have scars on my body”, added Forbes, who suffers from Guillain-Barré syndrome, an auto-immune condition in which the body attacks the nerves.

Other vaccines side effects

The UK’s Medicines and Healthcare products Regulatory Agency says roughly one in 10 people will experience side effects from the vaccination — mostly flu-like symptoms, fatigue and a headache

According to health officials, people who have allergies that have caused anaphylaxis can still get the jab — but anyone who is known to be allergic to its ingredients should not get it. It was unclear whether Forbes fell into this category.

As of March 28, 455 people have had adverse allergic reactions from about 20 million AstraZeneca-Oxford doses, making it extremely rare, according to Triangle News.

Health conditions

Forbes takes a variety of drugs, including Gabapentin and Tramadol, to control her GB symptoms, which can include numbness, weakness and pain.

And at the time of her vaccination, she was on liquid morphine and codeine for a fractured wrist that she suffered just five days earlier.

Forbes said her doctors should have considered her health condition before she was allowed to be vaccinated.

“I personally think they haven’t looked at exactly what I’ve got. I think they shouldn’t have given it to me until they investigate what I have. They didn’t even ask me”, she said.

“I sat there and said, ‘You do know I’m allergic to penicillin and Stemetil and any derivative?’ And she [the doctor] said, ‘You’ll be OK’”, Forbes said.

“I said, ‘Don’t forget I’m on liquid morphine and codeine for the pain of the arm too.’ That was it,” she added. “Within two hours there was a bubble coming up on my wrist. It was like I was bubbling out of my arm. I called the doctors immediately.”

She said she began to panic.

“I was scared. I was panicking. I had nobody — just Bonnie and Clyde, my dogs, and they weren’t going to help,” Forbes said.

“It kept getting worse. On Saturday my neighbors saw me and they were all starting to panic because I’d started to swell.”

“It felt like third-degree burns over my whole body”, she added.

Forbes said she received an allergy medication and steroids for her skin reaction.

It just referred to recent guidance issued on the safety of the AstraZeneca jab that said its benefits far outweigh the risk of potential adverse reactions.

 


Like it? Share with your friends!

55

What's Your Reaction?

confused confused
2
confused
fail fail
1
fail
love love
2
love
lol lol
3
lol
omg omg
2
omg
win win
1
win